MathSciNet Relay Station
MathSciNet bibliographic data
MR2048522 (2005b:82019) 82B20 (60J80 60J85 60K35 82B26 92D15)
Mossel, Elchanan Phase transitions in phylogeny. Trans. Amer. Math. Soc. 356 (2004), no. 6, 2379–2404 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement